advertisement
Question
Posted by: zappa | 2010/10/26

Roaccutane and missed period

Hi

My dermatologist prescribed roaccutane at very low doses - 1 tablet every 3''rd day.
I wasn''t sure what side affects the drug had, but I told him that I didn''t think my skin was in such a bad condition that it warrants the risk of any risky drugs.
He assured my that the dosage was too low to be dangerous for my weight.
I weigh 55kg and I''m 1.65m tall.

After using the drug as prescribed for about 3 weeks, the corners of my mouth started to tare.
I decided to stop using the drug.
But it''s now been almost 2 months since my last period.
Could roaccutane have cuased this at such low doses?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Roaccutane should not affect your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/27

Roaccutane should not affect your period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement